# SDR U2RA2022042500007

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A300*
- Aircraft serial: 1016
- Aircraft time: 48,962 hours, 9,338 cycles
- System (JASC): 2540 · Lavatories
- Part: Strip
- Part number: A425400421300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY A-L11ATTENDANT CALL INFO STRIP DAMAGED - ACCOMPLISHED MAJOR REPAIR OF LAV A-L11 FLIGHT ATTENDANT CALL INFO STRIP IN ACCORDANCE WITH AERO DESIGN SERVICES DRAWING A33-3224-05DC01 REV - DATED 24 APR 2022, DATA APPROVED ON FAA 8110-3 DATED 4/24/2022 BY WILLIAM RATHMANNER DERT-510326-CE
